Hokkaido Mathematical Journal

MIYACHI Akihiko,

Change of variables for weighted Hardy spaces on a domain.

Hokkaido Mathematical Journal, 38 (2009) pp.519-555

Fulltext

PDF

Abstract

A generalized version of weighted Hardy spaces on a Euclidean domain is introduced and it is proved that the spaces are transformed to the same kind of spaces by certain smooth change of variables. Some related properties of the spaces, including a modified form of atomic decomposition, and some examples are also given.

MSC(Primary)42B30
MSC(Secondary)46E99
Uncontrolled Keywordsweighted Hardy space, conformal mapping.